MathSciNet Relay Station
MathSciNet bibliographic data
MR3044120 35K59 (35B44 35K20)
Zhang, Zhengce Gradient blowup rate for a viscous Hamilton-Jacobi equation with degenerate diffusion. Arch. Math. (Basel) 100 (2013), no. 4, 361–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement